# SDR IXXA20150724085

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE IS CRACKED .250 AT STATION 955, LBL 90.  REPAIRED LT FAILSAFE STRAP IAW ENGINEERING DOCUMENTS 46725ORD01,47008ORD01,47008ORD03 & 47008ORD13.
